آمار

تعداد نشریات51
تعداد شماره‌ها1,962
تعداد مقالات20,567
تعداد مشاهده مقاله27,349,655
تعداد دریافت فایل اصل مقاله16,141,023
Ebrahimi, H., Biazar, J.. (1402). Cubic hat-functions approximation for linear and nonlinear fractional integral-differential equations with weakly singular kernels. سامانه مدیریت نشریات علمی, 13(3), 500-531. doi: 10.22067/ijnao.2023.80249.1209
H. Ebrahimi; J. Biazar. "Cubic hat-functions approximation for linear and nonlinear fractional integral-differential equations with weakly singular kernels". سامانه مدیریت نشریات علمی, 13, 3, 1402, 500-531. doi: 10.22067/ijnao.2023.80249.1209
Ebrahimi, H., Biazar, J.. (1402). 'Cubic hat-functions approximation for linear and nonlinear fractional integral-differential equations with weakly singular kernels', سامانه مدیریت نشریات علمی, 13(3), pp. 500-531. doi: 10.22067/ijnao.2023.80249.1209
Ebrahimi, H., Biazar, J.. Cubic hat-functions approximation for linear and nonlinear fractional integral-differential equations with weakly singular kernels. سامانه مدیریت نشریات علمی, 1402; 13(3): 500-531. doi: 10.22067/ijnao.2023.80249.1209


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب